# SDR VNAA202404160014

- Difficulty date: April 6, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 20,512 hours, 18,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Gouged
- Location: Bs 1031-1051
- Part time: 20,512 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS NICKS, GOUGES AND DENTS ON FUSELAGE SKIN BETWEEN FS1031.00 - FS1051.30 AND STR22R - STR25R.  DAMAGE CAUSED BY LP PNEUMATIC DUCT PLUG TETHERED BY LANYARD COMING LOOSE IN FLIGHT AND IMPACTING AGAINST THE FUSELAGE REPEATEDLY. CLASSIFIED AND REPAIRED IAW MHIRJ REO 690-53-61-1352.
